Alert archive / Wisconsin / Frost Advisories in 2008
Frost Advisory 3, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Oct 3, 2008, 3:48 AM CDT for 5 counties in Iowa; 7 counties in Wisconsin; 7 counties in Minnesota. It took effect at Oct 3, 2008, 2:51 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 3:48 AM CDT (08:48 UTC)
- In effect from
- Oct 3, 2008, 2:51 PM CDT
- Expired
- Oct 4, 2008, 9:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Clayton County, IA, Fayette County, IA, Howard County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 44 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KARX 030848 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 348 AM CDT FRI OCT 3 2008 ...FROST EXPECTED TONIGHT... .COOL HIGH PRESSURE WILL SETTLE INTO THE AREA TODAY...AND SHOULD BE OVERHEAD TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR A CHILLY NIGHT. TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER AND MIDDLE 30S ACROSS PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA... AND SOUTHWEST WISCONSIN. WIDESPREAD FROST IS ANTICIPATED. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-031700- /O.NEW.KARX.FR.Y.0003.081004T0600Z-081004T1400Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 348 AM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. WIDESPREAD FROST WILL DEVELOP OVERNIGHT TONIGHT...AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ MW WEATHER.GOV/LACROSSE
5 follow-up statements
000 WWUS73 KARX 031715 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1215 PM CDT FRI OCT 3 2008 ...FROST EXPECTED TONIGHT... .COOL HIGH PRESSURE WILL SETTLE INTO THE AREA THIS AFTERNOON...AND SHOULD BE OVERHEAD TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR A CHILLY NIGHT. TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER AND MIDDLE 30S ACROSS PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA... AND SOUTHWEST WISCONSIN. WIDESPREAD FROST IS ANTICIPATED. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-040115- /O.CON.KARX.FR.Y.0003.081004T0600Z-081004T1400Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1215 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. WIDESPREAD FROST WILL DEVELOP OVERNIGHT TONIGHT...AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ RABERDING WEATHER.GOV/LACROSSE
000 WWUS73 KARX 031951 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 251 PM CDT FRI OCT 3 2008 ...FROST EXPECTED TONIGHT... .COOL HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR A CHILLY NIGHT. TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER AND MIDDLE 30S ACROSS PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA... AND SOUTHWEST WISCONSIN. WIDESPREAD FROST IS ANTICIPATED. IAZ009-010-029-MNZ086-087-094-095-040400- /O.EXA.KARX.FR.Y.0003.081004T0600Z-081004T1400Z/ HOWARD-WINNESHIEK-FAYETTE-DODGE-OLMSTED-MOWER-FILLMORE- INCLUDING THE CITIES OF...DECORAH...OELWEIN...ROCHESTER...AUSTIN 251 PM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. WIDESPREAD FROST WILL DEVELOP OVERNIGHT TONIGHT...AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-040400- /O.CON.KARX.FR.Y.0003.081004T0600Z-081004T1400Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 251 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. WIDESPREAD FROST WILL DEVELOP OVERNIGHT TONIGHT...AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ RABERDING WEATHER.GOV/LACROSSE
000 WWUS73 KARX 040130 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 830 PM CDT FRI OCT 3 2008 ...FROST EXPECTED TONIGHT... .HIGH PRESSURE SETTLING ACROSS THE AREA TONIGHT WILL BRING CLEAR SKIES AND LIGHT WINDS...THUS ALLOWING FOR A CHILLY NIGHT. TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER AND MIDDLE 30S ACROSS PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. WIDESPREAD FROST IS ANTICIPATED. IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053>055- 061-040930- /O.CON.KARX.FR.Y.0003.081004T0600Z-081004T1400Z/ HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED- WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-LA CROSSE- VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN... ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 830 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. WIDESPREAD FROST WILL DEVELOP OVERNIGHT TONIGHT...AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ THOMPSON WEATHER.GOV/LACROSSE
000 WWUS73 KARX 040733 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 233 AM CDT SAT OCT 4 2008 ...FROST EXPECTED THROUGH 9 AM THIS MORNING... .HIGH PRESSURE SETTLED INTO THE AREA OVERNIGHT BRINGING WITH IT CLEAR SKIES AND NEAR CALM WINDS. THIS ALLOWED TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 30S ACROSS THE ADVISED AREA EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO LOWER FURTHER INTO THE LOWER AND MIDDLE 30S THROUGH SUNRISE. WIDESPREAD FROST IS EXPECTED THROUGH 9 AM THIS MORNING. IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053>055- 061-041400- /O.CON.KARX.FR.Y.0003.000000T0000Z-081004T1400Z/ HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED- WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-LA CROSSE- VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN... ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 233 AM CDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. WIDESPREAD FROST IS EXPECTED TO DEVELOP THROUGH SUNRISE THIS MORNING AS TEMPERATURES COOL FURTHER INTO THE LOWER AND MIDDLE 30S. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ DAS WEATHER.GOV/LACROSSE
000 WWUS73 KARX 041402 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 902 AM CDT SAT OCT 4 2008 ...FROST ADVISORY EXPIRES... .WARMING TEMPERATURES WILL CONTINUE THROUGH THE MORNING HOURS. THUS THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE. IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053>055- 061-041515- /O.EXP.KARX.FR.Y.0003.000000T0000Z-081004T1400Z/ HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED- WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-LA CROSSE- VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN... ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 902 AM CDT SAT OCT 4 2008 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING HOURS...THUS THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE.. $$ RABERDING WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 3, 3:40 AM CDT, 8 minutes earlier.
Area forecast discussion, Oct 3, 3:40 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
340 AM CDT FRI OCT 3 2008
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
FORECAST FOCUS ON COLD TEMPS AND FROST POTENTIAL TONIGHT...THEN
TURNS TO RAIN CHANCES BY SUNDAY.
08Z SURFACE ANALYSIS SHOWS THE BACK-DOOR COLD FRONT DROPPING OUT OF
THE SOUTHERN PART OF THE FORECAST AREA. NARROW BAND OF CLOUD
TRAILING IT...ALONG WITH SOME SPOTTY LIGHT RAIN. HIGH PRESSURE OVER
SOUTHERN MB DROPPING SOUTH INTO MN...WITH THE OVERALL RIDGE AXIS
REACHING SOUTH ALL THE WAY TO MO/AR/TN. OTHER THAN THE
AFOREMENTIONED CLOUD BAND...SKIES MAINLY CLEAR. EXCEPTIONS BEING
SOME LAKE CLOUD ACROSS THE U.P. AND INTO NORTHEAST WI...AS WELL AS
SOME FOG/LOW STRATUS OVER PARTS OF CENTRAL AND NORTHEAST WI. TEMPS
QUITE CHILLY UNDER THE CLEAR SKIES WITH READINGS INTO THE 20S OVER
THE NORTHERN HALF OF MN AND PARTS OF NORTHERN WI.
PERUSAL OF THE EVENING MODEL RUNS SHOW PRETTY GOOD AGREEMENT THROUGH
SATURDAY...WITH SOME DIVERGENCE IN THE RETURN FLOW AND ONSET OF RAIN
BY SATURDAY NIGHT. GFS SHIFTS THE MAIN FORCING FURTHER NORTH FASTER
THAN NAM AND SREF SUGGEST. WHILE GFS HAS HAD A PRETTY GOOD TRACK
RECORD OVER THE PAST SEVERAL MONTHS...THINKING THIS MAY BE A BIT FAST
AS IT MOVES INTO A FAIRLY STRONG RIDGE. EITHER WAY...LOOKING LIKE
RAIN IS A GOOD BET FOR THE LAST HALF OF THE WEEKEND.
RIDGE TO CONTINUE MOVING SOUTH INTO THE AREA TODAY. MAIN CYCLONIC
FLOW AROUND THE DEPARTING POLAR VORTEX COULD BRING SOME CLOUD TO
EASTERN WI TODAY...BUT SUBSIDENCE SHOULD LIMIT ITS DEVELOPMENT AND
WESTWARD EXTENT. DESPITE AMPLE SUNSHINE...ESPECIALLY WEST...
TEMPERATURES NOT EXPECTED TO RISE A GREAT DEAL UNDER COLD ADVECTION
REGIME.
BOUNDARY LAYER AIRMASS EXPECTED TO BE QUITE DRY TONIGHT. WITH RIDGE
OVERHEAD...LIGHT WINDS SHOULD ALLOW FOR GOOD RADIATIONAL COOLING
UNDER CLEAR/MOSTLY CLEAR SKIES. WITH TEMPERATURES EXPECTED TO BE
IN THE 20S TO MID 30S ACROSS THE REGION...OPTED TO RAISE FROST
HEADLINES. FOR FAR NORTHEAST COUNTIES...WE ARE BEYOND THE
CLIMATOLOGICAL NORMAL FOR THE AVERAGE FROST PER LOCAL RESEARCH...
SO WILL NOT UTILIZE HEADLINES THERE. LOWS SHOULD DIP INTO THE 20S
FOR THESE AREAS. BUT FOR AREAS FURTHER WEST/SOUTH...NOT QUITE TO THE
AVERAGE FIRST FROST DATE YET. WITH LOWS IN THIS AREA IN THE LOWER TO
MIDDLE 30S...WILL ISSUE FROST ADVISORY. MAY BE PATCHY IN SOME AREAS
DUE TO TERRAIN...BUT ENOUGH OF A THREAT TO WARRANT THE ADVISORY.
CONSIDERED GOING EVEN FURTHER WEST WITH THE HEADLINE...BUT WILL LET
THE DAY CREW GET ANOTHER LOOK AT THE LATEST INFO TO MAKE THAT
DETERMINATION.
CURRENT FRONT STALLS OVER NORTHERN MO ON SATURDAY...AND THEN HEADS
BACK NORTH AGAIN SATURDAY NIGHT AS A DEEP UPPER TROUGH OVER THE
DESERT SOUTHWEST EJECTS UP TOWARD THE UPPER MIDWEST. AS IT MOVES
TOWARD THE AREA...A STRONG SOUTHEAST TO SOUTH FLOW OF WARM AND MOIST
AIR WILL BE TRANSPORTED INTO THE REGION. BUT...THE UPPER FLOW IS
SOMEWHAT BLOCKED...AS ANOTHER SURGE OF SHORT WAVE ENERGY ROTATES
AROUND THE POLAR VORTEX OVER EASTERN CANADA...AND KEEPS IT ANCHORED.
THE UPPER RIDGE GETS SQUASHED...LEADING TO UNCERTAINTY ON JUST HOW
FAST EVERYTHING WILL PROGRESS. THIS AIRMASS BATTLE LEADS TO SOME
IMPRESSIVE FRONTOGENETIC FORCING ALONG A TIGHTENING BAROCLINIC ZONE.
MOISTURE AND LIFT LOOK TO SYNC UP SATURDAY NIGHT ACROSS NORTHERN
IA...AND CONTINUES TO EXPAND AS IT SLOWLY MOVES NORTH ACROSS THE
REGION ON SUNDAY. NICE UPPER DIFFLUENCE AND JET CURVATURE LEAD TO
AMPLE BROAD SCALE LIFT TO ENHANCE THE LOW LEVEL THERMODYNAMICS.
BOTTOM LINE...INCREASED AND EXPANDED LIKELY POPS ACROSS THE AREA...
AND WENT WITH MORE CLOUD COVER. WITH STRENGTH OF FORCING AND PRESENCE
OF SOME ELEVATED INSTABILITY...HAVE MAINTAINED MENTION OF THUNDER
FOR MUCH OF THIS TIME.
.LONG TERM...MONDAY THROUGH THURSDAY
NOT SURE EXACTLY WHERE THE FRONT WILL BE ON MONDAY...BUT ITS POSITION
WILL BE KEY TO THE POPS AND RESULTING TEMPERATURES. IF THE FRONT
MOVES FURTHER NORTH...AND ESPECIALLY IF IT MOVES NORTH AS FAST AS
THE GFS...TEMPERATURE FORECASTS WILL BE A BIG PROBLEM AS WE MOVE
INTO MONDAY. NAM/SREF/ECMWF ALL KEEP THE FRONT SOUTH OF THE AREA...
BUT GFS FURTHER NORTH. FOR NOW ERRED ON THE LOW SIDE...AND STAYED
CLOSE TO PREVIOUS FORECAST. BEYOND THIS...AS THE UPPER TROUGH MOVES
THROUGH THE REGION TUESDAY...MADE SOME ADJUSTMENTS TO POPS. LOOKING
LIKE A LITTLE BETTER CHANCE THAN WE HAD PREVIOUSLY. BUT THE PATTERN
BECOMES QUITE MUDDLED BEYOND THAT...AS THE UPPER LOW WEAKENS AND
SHEARS MOVING INTO THE RIDGE. MEDIUM RANGE MODELS EVENTUALLY
TRANSITION TO A ZONAL PATTERN BY LATE WEDNESDAY. THUS...THE
PREVIOUS FORECAST OF UNSETTLED WEATHER APPEARS ON TARGET FOR NOW.
&&
.AVIATION...
A COLD FRONT AND ASSOCIATED CLOUDS/SCATTERED PRECIPITATION WILL
CONTINUE MOVING SOUTH INTO IA/IL THIS MORNING AS HIGH PRESSURE BUILDS
INTO MN/WI. VFR CONDITIONS EXPECTED AT KRST/KLSE TAF SITES TODAY
THROUGH THIS EVENING UNDER THE INFLUENCE OF THE HIGH PRESSURE SYSTEM.
THE HIGH WILL SETTLE OVER THE AREA/GREAT LAKES REGION TONIGHT
PROVIDING CLEAR AND NEARLY CALM CONDITIONS. THIS MAY RESULT IN SOME
RADIATIONAL FOG IN THE RIVER VALLEYS INCLUDING THE KLSE TAF SITE.
CONFIDENCE NOT HIGH ON EXTENT OF FOG SINCE GUIDANCE IS NOT INDICATING
ANY FOG FORMATION. WILL ASSESS MODELS CLOSER FOR 03.12Z TAF ISSUANCE
AND SEE IF ANY FOG IS WARRANTED AT THE KLSE TAF SITE FOR LATE
TONIGHT.
DAS
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR
WIZ032-033-041-053>055-061.
MN...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR
MNZ079-088-096.
IA...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR IAZ011-030.
&&Hazardous weather outlook, Oct 2, 4:34 AM CDT, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 434 AM CDT THU OCT 2 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-031000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 434 AM CDT THU OCT 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FROST IS POSSIBLE BOTH ON FRIDAY MORNING AND AGAIN ON SATURDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE BEGINNING LATE SATURDAY NIGHT...AND THEN CONTINUING INTO MUCH OF EARLY NEXT WEEK AS A WET AND UNSETTLED WEATHER PATTERN TAKES SHAPE OVER THE WESTERN GREAT LAKES. SEVERE WEATHER IS NOT CURRENTLY ANTICIPATED WITH ANY THUNDERSTORMS INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
Nearby
Frost Advisories in Wisconsin, 2008Frost Advisories in Minnesota, 2008Frost Advisories in Iowa, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.